# SDR SWAA2023061343531

- Difficulty date: April 30, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E DEFLECTION RIB @ WS 278.50 I/B SIDE ATTACHMENT BRACKET CRACKED. (18-018)<[01] REMOVED AND REPLACED BRACKET AT LH WING T/E DEFLECTION RIB @ WS 278.50 IB SIDE SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
